On the structure of finite groups with large irreducible character degree $p^2q$

  • Poiseeva Sargylana S., pss.iii@mail.ru M. K. Ammosov North-Eastern Federal University, 48 Kulakovskii Street, Yakutsk 677000, Yakutia, Russia
Keywords: finite group, character of a finite group, irreducible character degree of a finite group

Abstract

We study a finite nontrivial group $G$ with an irreducible complex character $\Theta$ degree $\Theta (1) = p^2q$ such that $|G|\leq 2\Theta (1)^2$, where $p, q$ are primes.

References

[1]Poiseeva S. S., “Finite groups with an irreducible character large degree”, Mat. Zamet. SVFU, 22:4 (2015), 43–61  zmath  elib
[2]Conway J. H., Curtis R. T., Norton S. P., Parker R. A., Wilson R. A., Atlas of finite groups: maximal subgroups and ordinary characters for simple groups, Clarendon Press, Oxford, 1985  mathscinet  zmath
[3]Kazarin L. S. and Poiseeva S. S, “Finite groups with large irreducible character”, Math. Notes, 98:1 (2015), 265–272  mathnet  crossref  crossref  mathscinet  zmath  elib  elib  scopus
[4]Kazarin L. S. and Poiseeva S. S., “On finite groups with large degree irreducible character”, Model. Analiz Inform. Sistem, 22:4 (2015), 483–499  mathnet  mathscinet  elib
[5]The GAP Group GAP Groups, Algorithms and Programming, Version 4.4.10, http://www.gap-system.org, 2008
[6]Zenkov V. I., “About $p$-blocks of defect 0 in $p$-solvable groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 3, 1995, 36–40  mathnet  mathscinet  zmath  elib
[7]Belonogov V. A., Representations and characters of finite groups, Akad. Nauk USSR, Sverdlovsk, 1990  mathscinet
[8]Feit W., Characters of finite groups, Yale University, New York, Amsterdam, 1967  mathscinet
[9]Isaacs I. M., Character theory of finite groups, Acad. Press, New York, San Francisco, London, 1976  mathscinet  zmath
[10]Guralnick R. M., Malle G., Navarro G., “Self-normalizing Sylow subgroups”, Proc. Amer. Math. Soc, 132:4. (2003), 973–979  crossref  mathscinet
[11]Zenkov V. I., “The intersections of nilpotent subgroups in finite groups”, Fundam. Prikl. Mat., 2:1 (1996), 1–92  mathnet  mathscinet  zmath
How to Cite
Poiseeva, S. (2016) “On the structure of finite groups with large irreducible character degree $p^2q$”, Mathematical notes of NEFU, 23(3), pp. 81-90. Available at: http://mzsvfu.ru/index.php/mz/article/view/on-the-structure-of-finite-groups-with-large-irreducible-character-degree-p2q (Accessed: 22September2020).
Section
Mathematics